# SDR VNAA2013082200013

- Difficulty date: August 22, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 22,949 hours, 22,667 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ADG INADVERTENTLY DEPLOYED IN FLIGHT.  DIVERTED DUE TO WEATHER AND LANDED WITHOUT INCIDENT.  MX INSPECTED, STOWED ADG AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
